# SDR SB05002

- Difficulty date: January 8, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 5245
- Condition: Failed
- Location: Mlg
- Part time: 15,073 hours, 11,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM CLT, ENROUTE TO DCA, CREW RECEIVED A RT MLG RED LIGHT AFTER GEAR RETRACTION. ALL OTHER GEAR LIGHTS WERE EXTINGUISHED. A SHORT TIME LATER, THE RT MLG GREEN LIGHT ILLUMINATED ALONG WITH THE RED LIGHT.  CREW ACCOMP QUICK REF HANDBOOK PROCEDURES AND EXTENDED THE GEAR.  CREW RECEIVED NORMAL GEAR IND OF THREE GREEN GEAR LIGHTS AND NO RED LIGHTS.  FLT RETURNED TO FIELD AT CLT AND LANDED W/O FURTHER INCIDENT. NO EMERG WAS DECLARED. MX R/R`D RT MLG DOWNLOCK ACT PER MM 32-32-51 AND THE DOWNLOCK AND UPLOCK SENSORS PER MM 32-61-21 AND 32-61-31. ALSO, R/R`D PRINTED CIRCUIT CARDS M981, M982 AND M986 FOR T/S PURPOSES. LUBRICATED GEAR AND PERFORMED OPS CHECK OF RT MLG SEVERAL TIMES. INDICATION AND OPS CHECK G
